Jump to content
CrazyBoards.org

Irritants


hopelessromantic

Recommended Posts

Again, at work today, someone irritated me. She is in my exercise class, and 1 minute before I was set to begin teaching the class at 7am, she interrupts my conversations with a class member by asking loud enough for the class to hear, "ISN'T IT TIME TO START?" I have never started late! She just didn't like the conversation I was having with someone else. This lady is a problem, but that is my point......I have a V E R Y low tolerance to irritating people. Kids screaming in Walmart. Obnoxious people. Drivers who take forever to make a right turn.....I was in a good mood this morning, and when I'm "up" like that, people's a**holeness can just set me off......I KNOW I should not let her or others bother me, bring me down, irritate me or anything, but it does, it does.......So from this I am convinced I have a mood disorder and I need meds for it, what can anyone suggest? Don't name meds that make you gain weight, have anxiety, give you insomnia, or cause restles leg syndrome (but what would that leave? I know LOL). People I am trying so hard to just get by every day.....can you offer any suggestions/advice? No I have no doc due to no FTJ which means no health insurance.....

Link to comment
Share on other sites

sounds a lot like me.. Ive had people tell me I have 'agitated depression' or 'irritable depression'. I suppose its like 'mixed-state lite'. I found zoloft to be the most helpful at taking the edge off that.

So far its been weight neutral and I havent had any side effects at all. Aside from less irritability I could be taking sugar pills. But these drugs affect people differently, so its trial and error unfortunately.

Link to comment
Share on other sites

I get like that, i'm a very aggitated person and once i'm in that state of mind I just get really mad and I turn abusive and aggresive. Hmm, meds is a different story. Meds work different from person to person, and as for the side effects there isn't knowing what may happen to you or what may not, most AD's have the same side effects too.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...